Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Brown discharge during periods after abortion. Prescribed Microprogesta. Am I pregnant?

hi, as I had an abortion 1 year before and after that I had a regular periods but during periods a brown discharge also comes which was not seen before abortion. Now one month before I missed period, I had done prega test with a positive result and I thought I am pregnant..but when I asked the doctor,she checked and found little brown discharge. She sugested me microprogesta 200 twice a day. I am afraid that am I pregnant or not?...why she sugested me progesterone .
Asked On : Wed, 14 Nov 2012
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
OBGYN 's  Response
Thanks for writing to us.
The mild brownish spotting is sometimes seen in early pregnancy which suggests an incomplete placental attachment. Progesterone is given to enhance the attachment and to avoid an early abortion. You are getting the right treatment.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal
Answered: Sat, 17 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor